# SDR R61A2021110500867

- Difficulty date: October 27, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 44,726 hours, 27,989 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CORROSION FOUND ON AFT FUSELAGE 3 RH INBD CABIN SEAT TRACK BTWN FR 74-FR75. MX REPLACED SEAT TRACK PN 170-86082-005 IAW SRM 51-43-01, 51-43-02. SEE AAR NRC# 4500976-1000-0260 FOR WOKRK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
